# SDR HNAA2015021600048

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,220 hours, 65,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR SMOKE NOTICED IN COCKPIT.  INSPECTED APU AND BLEED, GROUND RAN ENGINE.  RAN APU WITH BLEEDS SELECTED ON FOR OVER 30 MINUTES WITH NO SMOKE OR ODOR. CYCLED BLEEDS MULTIPLE TIMES AND RAN BLEEDS FULL HOT AGAIN WITH NO SMOKE.  INSPECTED COCKPIT FOR ANY HIDDEN DAMAGE OR SIGNS OF SMOKE.  NONE FOUND.  CLEARED MEL 494.  APU BLEEDS OK FOR SERVICE.
